IEEE - Institute of Electrical and Electronics Engineers, Inc. - Propagation in linear arrays of parallel wires

Author(s): J.R. Pierce
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1955
Volume: 2
Page(s): 13 - 24
ISSN (Electronic): 2379-8661
ISSN (Paper): 0096-2430
DOI: 10.1109/T-ED.1955.14057
Regular:

Consider an array of parallel perfectly-conducting wires extending between and normal to two infinite parallel perfectly-conducting planes. One wire acts as a resonator, having... View More

Advertisement